| Catalog Number |
0703046000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
Full thickness (Third Degree) Burn (2696)
| Date of Event |
11/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.
Event or Problem Description
It was reported that, during use at the user facility, the device unintentionally activated, causing a third degree burn, that required post operation dressing change orders.It was further reported that the procedure was completed successfully, without delay.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
No new information.